# SDR A6WA201240689

- Difficulty date: July 23, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,110 hours, 20,303 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE MESSAGE APPROX 6 SECONDS AFTER HANDLE SELECTION.  IN TRANSIT MESSAGE CONFIRMED FOR ABOUT 20 MINUTES.  MAINS SHOWED YELLOW DURING THE 20 MINUTES.
